Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Muscle pain (Atripla)
Mar 22, 2008

Hi there. I have been taking Atripla for 4 months now. I feel much better and my blood tests shw improvement. I get this pain around my chest areaalways at the same time. Starts usually at 7 pm and I have it until I go to bed. It's uncomfortable. Causes my arm to be a little numb sometimes. I checked my heart 1 motnh ago to make sure my heart is ok and it looks very good. Can it be a side effect of Atripla? Thats pretty much the only notorious side effect I have...some weakness but my system is just starting to build up so its normal, my system is on 425 according to my last blodd test. Let me know what you think about my chest pain. Thanks, George

Response from Dr. Henry

Chest pain as you describe would be unusual to be due directly to one of the meds in Atripla. A modest cardiac, upper GI, and chest wall evaluation should help sort out the nature of the pain and what direction further work-up or intervention should take. KH



Previous
METHADONE INTERACTIONS WITH COMBIVIR, KALETRA, VIREAD
Next
Colonoscopy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement